I was taking marvelon birth control pills for acne, and now i have switched to apri(not for any particular reason)... when i was on marvelon my acne completely dissapeared, now that I am on apri, it has slowly returned, is this because of apri, or is it non related?
9 Nov 2009
Although oral contraceptives can be used to treat acne, in some cases they may induce or aggravate an existing acne problem. There are probably different hormone levels in each of the birth controls and your body is just reacting differently to the levels. I was taking Ortho Evra for years and I just recently switch to Seasonique and my acne has flared up a little (I had it so horrible when I was younger), so I understand your concern. You may need to talk with your doctor about getting switched to another birth control. Good luck!
- Apri Information for Consumers
- Apri Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Apri (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my main reason to take it will be for acne, i have been researching on this product as it is also used for acne and i found mixed reviews. Can some ...
1 answer • 4 Oct 2009
I am 19 and have never used birth control. But will start using Apri pretty soon. I am just a little worried about the side effects and weight gain ...
2 answers • 19 Mar 2010
Im switching from seasonique to Apri, i was wondering how long do i have to take the pills for until i am safe? is it a week? or how do they work?
2 answers • 21 Apr 2010
Currently I am 4 pills into the period weed during my second month of apri birth control and haven't gotten it yet. I am epileptic and on ...
1 answer • 27 Feb 2013